# SDR DHLA2008745681

- Difficulty date: November 11, 2008
- Submitted: November 15, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CABIN STR 14R HAS ELONGATED FASTENER HOLES FROM BS 950A TO 950C.  ACCOMPLISHED STR 14R SPLICE REPAIR PER EO COO-2-53-369-08 DATED 10/16/2008.  REFERENCE FAA FORM 8110-3 DATED 11/6/2008 AND EVA B253-00150 FOR REPAIR APPROVAL.  DOCUMENTED ON N/R 2-476.
